I take metoprolol and a basic calcium tablet every morning. I have been complaining of a stinging and painful tongue. Anyone heard of this? Is this a side effect? Help
How long have you been taking these meds for?
This is not a typical side effect of either medicine. Do you have any other symptoms typical of an allergy such as lip swelling, wheezing, skin rash?
If you do you should see your Dr ASAP - you could be suffering from an allergic reaction.
If your symptoms continue see your doctor. Good luck.
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jun 2010 • 1 answer
Posted 16 Apr 2014 • 2 answers
Posted 7 Aug 2015 • 0 answers
Help. Not sure if it's a coincidence or the antabuse.I have a canker sore on my tongue, sore throat?
Posted 13 Mar 2016 • 1 answer
Posted 25 Apr 2016 • 0 answers